You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1964/54/2
The interdependence of certain consequences of the axiom of choice
Download
PDF
- The interdependence of certain consequences of the axiom of choice
Article
Original scientific text
Title
The interdependence of certain consequences of the axiom of choice
Authors
A. Lévy
1
Affiliations
Jerusalem, Israel
Fundamenta Mathematicae
1964/54/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
135-157
Main language of publication
English
Published
1964
Exact and natural sciences
mathematics